Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sylow $ p$-subgroups of the general linear group over finite fields of characteristic $ p$


Author: A. J. Weir
Journal: Proc. Amer. Math. Soc. 6 (1955), 454-464
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069175-3
MathSciNet review: 0069175
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069175-3
Article copyright: © Copyright 1955 American Mathematical Society